Please use this identifier to cite or link to this item:
|Title:||Tamoxifen-induced eccrine squamous syringometaplasia|
|Citation:||Teoh, D.C.-W., Aw, D.C.-W., Jaffar, H., Ling, W., Yong, W.-P., Lee, Y.-S., Choo, S.-N., Tan, K.-B. (2012-05). Tamoxifen-induced eccrine squamous syringometaplasia. Journal of Cutaneous Pathology 39 (5) : 554-557. ScholarBank@NUS Repository. https://doi.org/10.1111/j.1600-0560.2011.01860.x|
|Abstract:||A 74-year-old woman had carcinoma of her right breast for which surgery was performed. Four weeks following the start of tamoxifen therapy, she developed papules and plaques over her face, trunk and limbs. A skin biopsy showed perivascular and periadnexal mixed inflammatory cellular infiltrate with fibroplasia. Notably, the dermis also showed squamous epithelial islands, which in foci were noted to be closely associated with eccrine epithelium. This was confirmed with double peroxidase - alkaline phosphatase immunohistochemistry - the eccrine lumina highlighted with carcinoembryonic antigen (polyclonal) and the squamous metaplasia positive for cytokeratin 5/6. Eccrine squamous syringometaplasia was diagnosed. With close clinicopathological correlation, the cutaneous eruption was attributed to tamoxifen. Following discontinuation of the drug, the eruption resolved. Eccrine squamous syringometaplasia has been reported to occur in association with diverse conditions, including skin ulcers, burns and as a cutaneous adverse drug reaction, most commonly to chemotherapeutic drugs. This is believed to be the first report involving tamoxifen. Teoh DC-W, Aw DC-W, Jaffar H, Ling W, Yong W-P, Lee Y-S, Choo S-N, Tan K-B. Tamoxifen-induced eccrine squamous syringometaplasia. © 2012 John Wiley & Sons A/S.|
|Source Title:||Journal of Cutaneous Pathology|
|Appears in Collections:||Staff Publications|
Show full item record
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.